On a theorem of elementary number theory and its implications in geometry of closed surfaces

Czesław Bagiński

Abstract

n/a
Author Czesław Bagiński (FCS / DTCS)
Czesław Bagiński,,
- Department of Theoretical Computer Science
Pages25-26
Book 6th Podlasie conference on mathematics : abstracts, 2014
Internal identifier000033472
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?